Volume 6, Issue 1 (March 2007)                   JIRSS 2007, 6(1): 61-75 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Chen J, Hu T. Multivariate Dispersive Ordering of Generalized Order Statistics. JIRSS. 2007; 6 (1) :61-75
URL: http://jirss.irstat.ir/article-1-221-en.html
Abstract:   (6408 Views)
The concept of generalized order statistics (GOSs) was introduced as a unified approach to a variety of models of ordered random variables. The purpose of this paper is to investigate condi- tions on the underlying distribution functions and the parameters on which GOSs are based, to establish Shaked-Shanthikumar multivari- ate dispersive ordering of GOSs from one sample and Khaledi-Kochar multivariate dispersive ordering of GOSs from two samples. Some ap- plications are also given.
Full-Text [PDF 164 kb]   (1710 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2013/08/21 | Accepted: 2015/09/12

Add your comments about this article : Your username or Email:

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society